It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 3 of 3 for steroid bruising. (0.002 seconds)


Hives?
Oct 10, 2016
... id she thought it was hives and did a battery of tests to see if she could find a cause. The tests can back normal and I am currently on Prednisone and 2 topical steroid creams. My concern is they keep coming back even while on the medicine so I wanted a second opinion on if you thought they looked liked hives. ... (1 replies)
Strep Uticaria?
Feb 27, 2005
... ects his skin. Stress, heat, foods etc. all can cause him to be covered in hives. Now we have this new thing. Went to the er with hives and they do the normal steroid and antihistamine thing but its effective for less than an hour. ... (2 replies)
... Yes, the dr. is definitely correct. Steroids are one of the medications that can thin the skin. And thinner skin leads to easier bruising. (3 replies)



Associated Tags: hives, rashes

Pages: 1

All times are GMT -7. The time now is 10:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!